# SDR MALA110247

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 27,099 hours, 29,916 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON START OF T/O ROLL, SMELLED & SAW SMOKE EMIT FROM THE THROTTLE QUADRANT AREA OF THE CENTER CONSOLE & CIRCUIT BREAKER G-12 & N-11 POPPED AGAIN.  REPLACED QUADRANT PN 53170-6 DUE TO CHAFED WIRE. SN OFF 0192, SN ON 176. REF 409 393116 FOR DETAILS. FUNCTIONAL TESTS GOOD.
